# SDR SWAA2022081236279

- Difficulty date: July 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,916 hours, 9,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ATTACH ANGLE COMMON TO SHIELD HAS AREAS OF CORROSION BS767 TO 787 RBL21 WL156 / [01] EVALUATED CORROSION ON ATTACH ANGLE BS 767 TO 787 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED ACTION #1;[03] REMOVED ACB ATTACH ANGLE COMMON TO SHIELD BS 767 TO BS 787; RBL 21; WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW ACB ATTACH ANGLE COMMON TO SHIELD BS 767 TO BS 787; RBL 21; WL 156 PER DWG 146A8123 AND SRM 51-40-05-0G-0.;[05] VERIFIED CORRECTIVE ACTION #4;[06] OK TO INSTALL NEW ANGLE;[07] OK TO INSTALL GIVEN;[08] INSTALLED NEW ACB ATTACH ANGLE COMMON TO SHIELD BS 767 TO BS 787; RBL 21; WL 156 PER DWG 146A8123 AND SRM 51-40-02-0G-0.;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE
